Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An algebraic approach to
multiparameter spectral theory

Authors: Luzius Grunenfelder and Tomaz Kosir
Journal: Trans. Amer. Math. Soc. 348 (1996), 2983-2998
MSC (1991): Primary 16W30, 35P10, 47A13
MathSciNet review: 1361640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Root subspaces for multiprameter eigenvalue problems are described using coalgebraic techniques. An algorithm is given to construct bases for the root subspaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16W30, 35P10, 47A13

Retrieve articles in all journals with MSC (1991): 16W30, 35P10, 47A13

Additional Information

Luzius Grunenfelder
Affiliation: Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5

Tomaz Kosir
Affiliation: Department of Mathematics, University of Ljubljana, Jadranska 19, 61000 Ljubljana, Sloevenia

PII: S 0002-9947(96)01679-0
Received by editor(s): May 2, 1994
Article copyright: © Copyright 1996 American Mathematical Society